VOL. 44 · NO. 1 | March 2014
Front Matter
Hiroshima Math. J. 44 (1), (March 2014) Open Access
No abstract available
Jaroslav Jaroš, Takaŝi Kusano, Tomoyuki Tanigawa
Hiroshima Math. J. 44 (1), 1-34, (March 2014) DOI: 10.32917/hmj/1395061555 Open Access
KEYWORDS: Third order nonlinear differential equation, ‎positive‎ ‎solutions, asymptotic behavior, regularly varying functions, 34C11, 26A12
Motoo Tange
Hiroshima Math. J. 44 (1), 35-62, (March 2014) DOI: 10.32917/hmj/1395061556 Open Access
KEYWORDS: Kirby calculus, Fintushel-Stern's knot surgery, Scharlemann manifolds, 57R65, 98B76, 57R50, 57M25
Kanako Oshiro, Shin Satoh
Hiroshima Math. J. 44 (1), 63-74, (March 2014) DOI: 10.32917/hmj/1395061557 Open Access
KEYWORDS: 2-knot, diagram, coloring, triple point, quandle, cocycle invariant, 57Q45, 98B76, 57Q35
Jong Son Shin, Toshiki Naito
Hiroshima Math. J. 44 (1), 75-126, (March 2014) DOI: 10.32917/hmj/1395061558 Open Access
KEYWORDS: Inhomogeneous linear difference equation, inhomogeneous periodic linear differential equation, characteristic multiplier, representation of solution, bounded solution, periodic solution, asymptotic behavior of solution, index of growth order, Stirling number, Bernoulli number, F$\acute{a}$a di Bruno's formula, translation formula, 39A10, 39A11, 34A30, 34C11, 34C25, 15A15, 15A18‎, 34C27, 45M15
Back to Top